Journal of Mathematics of Kyoto University

On the number of $p$-subgroups of a finite group

Masafumi Murai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 1 (2002), 161-174.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250284716

Digital Object Identifier
doi:10.1215/kjm/1250284716

Mathematical Reviews number (MathSciNet)
MR1932742

Zentralblatt MATH identifier
1029.20014

Subjects
Primary: 20D20: Sylow subgroups, Sylow properties, $\pi$-groups, $\pi$-structure
Secondary: 20D15: Nilpotent groups, $p$-groups 20E07: Subgroup theorems; subgroup growth

Citation

Murai, Masafumi. On the number of $p$-subgroups of a finite group. J. Math. Kyoto Univ. 42 (2002), no. 1, 161--174. doi:10.1215/kjm/1250284716. https://projecteuclid.org/euclid.kjm/1250284716


Export citation